RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 319–326 (Mi msb5569)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur quelques propriétés des fonctions univalentes

M. Lavrentieff, V. Chepeleff


Full text: PDF file (742 kB)

Bibliographic databases:
Received: 21.09.1936

Citation: M. Lavrentieff, V. Chepeleff, “Sur quelques propriétés des fonctions univalentes”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 319–326

Citation in format AMSBIB
\Bibitem{LavChe37}
\by M.~Lavrentieff, V.~Chepeleff
\paper Sur quelques propri\'et\'es des fonctions univalentes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 319--326
\mathnet{http://mi.mathnet.ru/msb5569}
\zmath{https://zbmath.org/?q=an:0017.17302|63.0296.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5569
  • http://mi.mathnet.ru/eng/msb/v44/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials”, Math. USSR-Izv., 2:5 (1968), 987–996  mathnet  crossref  mathscinet  zmath
    2. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:229
    Full text:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020